# SDR SWAA2023062050413

- Difficulty date: May 20, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Elongated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS312 TO BS328 AT RBL31 AT FWD GALLEY AREA 2023-334385<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BS312 TO BS328 AT RBL31 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 DWG 141A5400 SHEET 39 REV. -. SEE INDIVIDUAL SIGNOFF BELOW;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON FLOOR STRUCTURE BS312 TO BS328 AT RBL31 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02 ITEM 9 AND B737-700 DWG 141A5400 SHEET 39 REV. -.RII SEE INDIVIDUAL SIGNOFF BELOW
